# SDR USAA920081711

- Difficulty date: September 17, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69414372
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 - MAJOR REPAIR, STRINGER TIE CLIP CRACKED BS 663.75, S10R.  REPLACED STRINGER TIE CLIP BS 663.75, S10R IAW B737 SRM 51-40-02-0G.
